# SDR SIMA2018090615004

- Difficulty date: March 15, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 33,483 hours, 29,411 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525672203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN RFI AT FR 65, FRAME Z PN 145-25672-203 FOUND CORRODED AROUND ANCHOR NUT HOLES. IN RFI AT Z FR65 ON LT SIDE CORROSION BLENDED IAW SRM 51-10-03. AFTER FURTHER INVESTIGATION, Z FR 65 WAS FOUND TO BE OUT OF LIMITS AND REMOVED FOR REPLACEMENT IAW SRM 51-40-02.
